# SDR VNAA2019070211101

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 39,264 hours, 29,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACED ON EA69-2019-136 DURING ROUTINE MAINTENANCE IN (CAK), MAINTENANCE NOTED THAT THE 601R31772-5 AFT DRAG ANGLE HAS A CRACK IN IT THAT MEASURES APPROXIMATELY 1.60Ï¿½, AND IS LOCATED IN THE RADIUS OF THE DRAG ANGLE.
